Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 57254, 18 pages
http://dx.doi.org/10.1155/DDNS/2006/57254

Global existence of periodic solutions in a simplified four-neuron BAM neural network model with multiple delays

1School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China
2School of Mathematics, Physics, and Software Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 8 September 2005; Accepted 5 December 2005

Copyright © 2006 Xiang-Ping Yan and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang-Ping Yan and Wan-Tong Li, “Global existence of periodic solutions in a simplified four-neuron BAM neural network model with multiple delays,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 57254, 18 pages, 2006. https://doi.org/10.1155/DDNS/2006/57254.